Cookies?
Library Header Image
LSE Research Online LSE Library Services

A multiplicative bias reduction method for nonparametric regression

Linton, Oliver and Nielsen, Jens Perch (1994) A multiplicative bias reduction method for nonparametric regression. Statistics and Probability Letters, 19 (3). pp. 181-187. ISSN 0167-7152

Full text not available from this repository.
Identification Number: 10.1016/0167-7152(94)90102-3
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1260

Actions (login required)

View Item View Item